Posting about IBS earlier, I looked it up and found a link that said "Thyroxine overdose". As I take Thyroxine, I clicked it and discovered that quite a lot of the symptoms I had ascribed to menopause, and which got worse when I came off HRT, are symptoms of thyroxine overmedication. My blood tests always come back top of the safe maximum dosage, so now I'm idly wondering, in the Me And My Google way my GP hates so much, if I've been getting too much. It's not unheard of for me to forget I've taken it either, and take another, although that wouldn't be more than once in a month. Hair falling out, hot flushes, forgetfulness, sore eyes, headache, abdominal pain, cramp - I've got the lot! HRT inhibits thyroxine absoprtion, so maybe while I was taking HRT, it masked the dose, and the symptoms got worse when I stopped it. Weight loss too - the lighter you are the less you need. Will see if it settles now I'm back on HRT. Somebody really should take Google off me.